# SDR GTIA030957

- Difficulty date: November 29, 2003
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N811NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48017
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLL - FLT 268 - AFTER TAKEOFF, RIGHT MAIN GEAR RED LIGHT AND GEAR DOOR OPEN LIGHT REMAINED ON WTIH GEAR HANDLE UP-FOLLOWED QRH PROCEDURE AFTER WHICH GEAR LIGHTS INDICATED NORMAL, CONTINUED TO ACY.  BITE CHECK OF PSEU SENSORS SHOWS NO FAULTS AT THIS TIME.  CHECKED GEAR DOOR AND GEAR UP AND DOOR LATCH PROX SENSORS FOR CORRECT ADJUSTMENT AND SECURITY.  CLEANED CONNECTORS ON BOTH SENSORS.  CLEANED SENSOR AND TARGET AREA, PERFORMED STANDARD ELECTICAL T/S OF SENSORS PER ACCEPTED PCTS.  NO DEFECTS NOTED AT THIS TIME.  (M)
